MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SLEEVE/ STEM SEPARATOR; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALCIU

SMITH & NEPHEW, INC. SLEEVE/ STEM SEPARATOR; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALCIU
Catalog Number 71360919
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Tip of screw portion broke off.Dr.Parcel determined that it was safer to patient to leave it implanted in the bone.Backup device was used.No delay to procedure, device is being returned.
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
SLEEVE/ STEM SEPARATOR
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALCIU
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7566007
Report Number1020279-2018-01062
Device Sequence Number1759396
Product Code MEH
UDI-Device Identifier03596010535245
UDI-Public03596010535245
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number71360919
Device Lot Number12FSY0022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/31/2018
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer05/24/2018
Initial Report FDA Received Date06/04/2018
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;